sexologist-icon
Irregular periods
Irregulat periods from last 6 mibths and sudden weight gain.diagonised with increase in prolactin and PCOD.
17 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, We understand your feeling and your condition and we thank you coming up with your diagnosis. And we would like to tell you that because if the hormonal.imbalance there would be these kind of problems. As prolactin is one of them. And you need to loose your weight by maintaining diet and physical activity. And also you.need to continue doctors given medication. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.